# SDR SWAA091865

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 38,651 hours, 23,204 cycles
- Engine: Ge CFM56*
- Engine time: 22,179 hours, 12,500 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890309
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF/RETURN TO GATE.  AFTER SETTING T/O THRUST HEARD A LOUD BANG FROM NR 2 ENGINE ABORTED T/O AT 40 KNOTS.  NR 2 ENGINE FAILED AND NO ENGINE INDICATION RETURNED TO GATE.  FOUND METAL IN REAR OF NR 2 ENGINE TAIL PIPE.  REMOVED AND REPLACED NR 2 ENGINE ASSY PER MT.
